About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 267585, 9 pages
http://dx.doi.org/10.1155/2013/267585
Research Article

Ekeland Variational Principle for Generalized Vector Equilibrium Problems with Equivalences and Applications

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2College of Mathematics, Jilin Normal University, Siping, Jilin 136000, China

Received 2 April 2013; Accepted 12 July 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 De-ning Qu and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Ekeland, “Sur les problèmes variationnels,” Comptes Rendus de l'Académie des Sciences, vol. 275, pp. A1057–A1059, 1972. View at Zentralblatt MATH · View at MathSciNet
  2. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Ekeland, “Nonconvex minimization problems,” American Mathematical Society. Bulletin, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  5. G. Y. Chen and X. X. Huang, “Ekeland's ϵ-variational principle for set-valued mappings,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 181–186, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Göpfert, H. Riahi, C. Tammer, and C. Zălinescu, Variational Methods in Partially Ordered Spaces, vol. 17 of CMS Books in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  7. T. X. D. Ha, “Some variants of the Ekeland variational principle for a set-valued map,” Journal of Optimization Theory and Applications, vol. 124, no. 1, pp. 187–206, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. J. Lin and W. S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Gutiérrez, B. Jiménez, and V. Novo, “A set-valued Ekeland's variational principle in vector optimization,” SIAM Journal on Control and Optimization, vol. 47, no. 2, pp. 883–903, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Q. Khanh and D. N. Quy, “On generalized Ekeland's variational principle and equivalent formulations for set-valued mappings,” Journal of Global Optimization, vol. 49, no. 3, pp. 381–396, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Q. Khanh and D. N. Quy, “Versions of Ekeland's variational principle involving set perturbations,” Journal of Global Optimization, 2012. View at Publisher · View at Google Scholar
  12. J. P. Aubin, Mathematical Methods of Game and Economic Theory, North-Holland, Amsterdam, The Netherlands, 1979. View at MathSciNet
  13. I. Ekeland, “Some lemmas about dynamical systems,” Mathematica Scandinavica, vol. 52, no. 2, pp. 262–268, 1983. View at Zentralblatt MATH · View at MathSciNet
  14. J. T. Xing, “A note about Oden's constitutive variational principle,” Applied Mathematics and Mechanics, vol. 8, no. 10, pp. 975–984, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Isac, “Nuclear cones in product spaces, Pareto efficiency and Ekeland-type variational principles in locally convex spaces,” Optimization, vol. 53, no. 3, pp. 253–268, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Zentralblatt MATH · View at MathSciNet
  17. S. Al-Homidan, Q. H. Ansari, and J. C. Yao, “Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 69, no. 1, pp. 126–139, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. R. Kazmi, “A variational principle for vector equilibrium problems,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 111, no. 4, pp. 465–470, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “Existence of a solution and variational principles for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 481–492, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Bianchi, G. Kassay, and R. Pini, “Ekeland's principle for vector equilibrium problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 66, no. 7, pp. 1454–1464, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. H. Ansari, “Vectorial form of Ekeland-type variational principle with applications to vector equilibrium problems and fixed point theory,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 561–575, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Araya, K. Kimura, and T. Tanaka, “Existence of vector equilibria via Ekeland's variational principle,” Taiwanese Journal of Mathematics, vol. 12, no. 8, pp. 1991–2000, 2008. View at Zentralblatt MATH · View at MathSciNet
  23. S. Eshghinezhad and M. Fakhar, “Vectorial form of Ekeland-type variational principle in locally convex spaces and its applications,” Fixed Point Theory and Applications, vol. 2010, Article ID 276294, 15 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  24. J. Zeng and S. J. Li, “An Ekeland's variational principle for set-valued mappings with applications,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 477–484, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at MathSciNet
  26. J. P. Aubin and A. Cellina, Differential Inclusion, Springer, Berlin, Germany, 1994.
  27. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Zentralblatt MATH · View at MathSciNet
  28. P. H. Sach and L. A. Tuan, “New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems,” Journal of Optimization Theory and Applications, vol. 157, no. 2, pp. 347–364, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. L. A. Tuan, G. M. Lee, and P. H. Sach, “Upper semicontinuity in a parametric general variational problem and application,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1500–1513, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. G. Y. Chen and X. Q. Yang, “Characterizations of variable domination structures via nonlinear scalarization,” Journal of Optimization Theory and Applications, vol. 112, no. 1, pp. 97–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. Bianchi and R. Pini, “Coercivity conditions for equilibrium problems,” Journal of Optimization Theory and Applications, vol. 124, no. 1, pp. 79–92, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet